Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have depression. Prescribed Roaccutane for skin. Worried about effect of medicine on depression

hi...i suffered with depression about 3 years ago. i have been feeling depressed for the last couple of months but have not wanted to tell my dr as i have finally been referred to take roaccutane for my skin. i have just started taking it today but am worried as i know i am depressed and expect it to get worse due to this medication . i do not want the dr to take me off the roaccutane as i am now 29 and have been battling with my skin since 13. if i ask my dr for anti depressants will he make me stop taking the roaccutane?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
roaccutane may itself cause depression as a side effect. You may require antidepressant along with roaccutane. Tell your doctor that you are taking antidepressant.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor